# SDR FDEA201309052133

- Difficulty date: September 5, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 24,450 hours, 13,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361181520000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT FOUND CRACKED AT CORNER AT LOCATION FRAME 12A Y-1959.  FLOOR SUPPORT REPLACED IAW SRM 51-40-21.  REPAIR CLASSIFIED AS MAJOR.
